Communications in Mathematical Physics

Hydrodynamic limit for attractive particle systems on ${\bf Z}^d$

Fraydoun Rezakhanlou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 3 (1991), 417-448.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248092

Mathematical Reviews number (MathSciNet)
MR1130693

Zentralblatt MATH identifier
0738.60098

Subjects
Primary: 82C22: Interacting particle systems [See also 60K35]
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Rezakhanlou, Fraydoun. Hydrodynamic limit for attractive particle systems on ${\bf Z}^d$. Comm. Math. Phys. 140 (1991), no. 3, 417--448. https://projecteuclid.org/euclid.cmp/1104248092


Export citation